# SDR DL72S991289

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK IN DOUBLER NR 3 SLAT RIB O/B OF ACT.  REPLACED DOUBLER PER MM 57-54-0 FIG 804.
